Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 5, pp 672–683 | Cite as

Approximation of fractional-order integrals by algebraic polynomials. I

  • V. P. Motornyi
Article
  • 25 Downloads

Abstract

For functionsf(x) representable by an integral operator of a special form, we investigate the behavior of the second difference Δ h 2 f(x)=f(x+h)-2f(x)+f(x-h),h>0, depending on the location of a pointx on the segment [0,1].

Keywords

Integral Operator Real Variable Lipschitz Condition Absolute Constant Pointwise Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. F. Timan,Theory of Approximation of Functions of a Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • V. P. Motornyi

There are no affiliations available

Personalised recommendations